# SDR FMMA20111005001

- Difficulty date: September 10, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N21WU
- Make and model: Cessna 421C
- Aircraft serial: 421C0650
- Aircraft time: 8,357 hours
- Engine: Cont GTSIO520L
- Engine time: 281 hours
- Propeller: Mcauly 3FF32C501
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NO OIL PRESSURE RIGHT ENGINE.  RIGHT PROPELLER WOULD NOT COMPLETELY FEATHER.
